Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Anto_ireland

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Anto_ireland

  • Rank
    New Member
  • Birthday 10/10/1989

Profile Information

  • Gender
    Male
  • Location
    ireland
  1. im sick of this shit.....every person that reads this will come to my house on saturday....then we will play the luigi board and call acne out............ill fight him/her and whoop his/her ass....then we will be free....i know i can beat him
  2. it does hurt...i know.....i feel like dying wen called pizzaface....i think to myself.....no, thats not me...look at wat ive become
  3. yea i think it is resonably high but im on 60mg a day and im fine.....you might experience muscle and joint pain on that dose fairly quickly....i dont know....every1s diffrent.....go ahead and take the 80mg.....ur doctor knows wat hes probly doin...gud luck
  4. leave a comment dickwade

    1. ehh...havent a fucking clue....pm dat guy intoxifornication and i bet he can tell u.....guys a genius
    2. if it doesnt make a diff then y have intervals........oh yea i forgot....ur derm told u this for the fun of it......i think dat makes sense
    3. i know yeah it is horrible but i was stating people in very worse cases cant get tane n u can...im not blaiming u or anythin....im glad ya can get it but it doesnt seem right to others who cant
    4. dats a tough one...id probly say it to be on da safe side...sounds embarrasing though...gud luck
    5. ya can have oily skin and no acne..dat was stupid wat u said
    6. YOUR ALL CRAZY!!!! no only messin....i started der on 60mg a day...n ive got a bad IB...ad enuf dat i wouldnt go outside but i started mosturizing n puttin fucidin cream on n it seems to of died down go 4 it man...it will be worth it i say
    ×